Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 269162

Back to latest document version
Document Version Version Comment Date Status
269162.0 Automatic journal name synchronization 15.03.2012 09:26 Released

ID: 269162.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
On the geometric flow of Kirchhoff elastic rods
Authors:Lin, C.-C.; Schwetlick, H. R.
Date of Publication (YYYY-MM-DD):2005
Title of Journal:SIAM Journal on Applied Mathematics
Volume:65
Issue / Number:2
Start Page:720
End Page:736
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:N. N.
Affiliations:MPI für Mathematik in den Naturwissenschaften/Müller
Identifiers:LOCALID:training34058
ISSN:0036-1399